# SDR CALA2025071606629

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,845 hours, 31,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM SEAT 23 LEFT SIDE ARE INOPERATIVE, AS WELL AS THE AFT LT LAV FLOOR EMERGENCY LIGHTS INOPERATIVE.   FOUND BAD EMERGENCY POWER BATTERY PACK (M1673) IN CEILING PANEL LT OF FDR ACCESS PANEL.  R & R BATTERY IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD. OK FOR SERVICE.
